Allometry of fine roots in forest ecosystems
MetadataShow full item record
Chen , G , Hobbie , S E , Reich , P B , Yang , Y & Robinson , D 2019 , ' Allometry of fine roots in forest ecosystems ' , Ecology Letters , vol. 22 , no. 2 , pp. 322-331 . https://doi.org/10.1111/ele.13193
This is the peer reviewed version of the following article: Chen, G. , Hobbie, S. E., Reich, P. B., Yang, Y. and Robinson, D. (2019), Allometry of fine roots in forest ecosystems. Ecol Lett, 22: 322-331., which has been published in final form at https://doi.org/10.1111/ele.13193. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.